# SDR REXA2018112781107

- Difficulty date: November 8, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #6 SIDE SEAT RAIL HAS CORROSION
REMOVED AND REPLACED UNSERVICABLE SEAT TRACK WITH SEAT TRACK FABRICATED ON NR 6667263 W/O: 1016308 Z/I 2000/0167 I.A.W. CRJ-900 AMM 53-00-49
